Publications - PD Dr. Robert Haller-Dintelmann

Papers already published or accepted

  • R. Haller-Dintelmann, A. Jonsson, D. Knees, and J. Rehberg, "On elliptic and parabolic regularity for mixed boundary value problems".
    To appear in Mathematical Methods in the Applied Siences.
    WIAS-Preprint no. 1706.
  • M. Egert, R. Haller-Dintelmann, and P. Tolksdorf, "The Kato Square Root Problem follows from an Extrapolation Property of the Laplacian".
    Publ. Mat. 60 (2016), no. 2, 451-483.
    arXiv:1311.0301.
  • M. Egert, R. Haller-Dintelmann, and J. Rehberg, "Hardy's inequality for functions vanishing on a part of the boundary".
    Potential Anal. 43 (2015), no. 1, 49-78.
    arXiv:1405.6167.
  • P. Auscher, N. Badr, R. Haller-Dintelmann, and J. Rehberg, "The square root problem for second order, divergence form operators with mixed boundary conditions on Lp".
    J. Evol. Equ. 15 (2015), no. 1, 165-208.
    arXiv:1210.0780.
  • R. Haller-Dintelmann, W. Höppner, H.-C. Kaiser, J. Rehberg, and G. M. Ziegler, "Optimal elliptic regularity in Sobolev spaces near three-dimensional multimaterial Neumann vertices".
    Funct. Anal. Appl. 48 (2014), no. 3, 208-222.
    WIAS-Preprint no. 1515.
  • M. Egert, R. Haller-Dintelmann, and P. Tolksdorf, "The Kato Square Root Problem for mixed boundary conditions",
    J. Funct. Anal. 267 (2014), no. 5, 1419-1461.
    arXiv:1311.0302.
  • F. Ali Mehmeti, R. Haller-Dintelmann, and V. Régnier, "Dispersive waves with multiple tunnel effect on a star-shaped network",
    Discrete Contin. Dyn. Syst. Ser. S 6 (2013), no. 3, 783-791.
  • F. Ali Mehmeti, R. Haller-Dintelmann, and V. Régnier, "Energy flow above the threshold of tunnel effect",
    in: A. Almeida, L. Castro, and F.-O. Speck (eds.): "Advances in Harmonic Analysis and Operator Theory", vol. 229 of Operator Theory: Advances and Applications, pp. 65-76, Birkhäuser, 2013.
  • F. Ali Mehmeti, R. Haller-Dintelmann, and V. Régnier, "Multiple tunnel effect for dispersive waves on a star-shaped network: an explicit formula for the spectral representation",
    J. Evol. Equ. 12 (2012), no. 3, 513-545.
  • F. Ali Mehmeti, R. Haller-Dintelmann, and V. Régnier, "The influence of the tunnel effect on L-time decay",
    in: W. Arendt, J. A. Ball, J. Behrndt, K.-H. Förster, V. Mehrmann, C. Trunk (eds.): "Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations", vol. 221 of Operator Theory: Advances and Applications, pp. 11-24, Birkhäuser, 2012.
  • R. Haller-Dintelmann and J. Rehberg, "Maximal parabolic regularity for divergence operators on distribution spaces",
    in: J. Escher, P. Guidotti, M. Hieber, P. Mucha, J. Prüss, Y. Shibata, G. Simonett, C. Walker, W. Zajaczkowski (eds.): "Parabolic Problems - The Herbert Amann Festschrift", pp. 313-341, Birkhäuser, 2011.
    WIAS-Preprint no. 1459.
  • R. Haller-Dintelmann, H.-C. Kaiser, and J. Rehberg, "Direct computation of elliptic singularities across anisotropic, multi-material edges",
    J. Math. Sci. (N.Y.) 172 (2011), no. 4, 589-622.
    WIAS-Preprint no. 1439.
  • R. Haller-Dintelmann and J. Rehberg, "Coercivity for elliptic operators and positivity of solutions on Lipschitz domains",
    Arch. Math. 95 (2010), no. 5, 457-468.
    WIAS-Preprint no. 1473.
  • R. Haller-Dintelmann, C. Meyer, J. Rehberg, and A. Schiela, "Hölder continuity and optimal control for nonsmooth elliptic problems",
    Appl. Math. Optim. 60 (2009), 397-428.
    WIAS-Preprint no. 1316.
  • R. Haller-Dintelmann and J. Rehberg, "Maximal parabolic regularity for divergence operators including mixed boundary conditions",
    J. Differential Equations, 247 (2009), 1354-1396.
    WIAS-Preprint no. 1288.
  • R. Haller-Dintelmann, H.-C. Kaiser, and J. Rehberg, "Elliptic model problems including mixed boundary conditions and material heterogeneities",
    J. Math. Pures Appl. 89 (2008), 25-48.
    WIAS-Preprint no. 1203.
  • F. Ali Mehmeti, R. Haller-Dintelmann, and V. Régnier, "Expansions in generalized eigenfunctions of the weighted Laplacian on star-shaped networks",
    in: H. Amman, W. Arendt, M. Hieber, F. Neubrander, S. Nicaise, J. von Below (eds.): "Functional Analysis and Evolution Equations - The Günter Lumer Volume", pp. 1-16, Birkhäuser, 2008.
    Preprint.
  • R. Haller-Dintelmann, M. Hieber, and J. Rehberg, "Irreducibility and mixed boundary conditions",
    Positivity 12 (2008), no. 1, 83-91.
    Preprint.
  • R. Haller-Dintelmann and J. Wiedl, "Elliptic operators with unbounded drift coefficients on domains".
    Ulmer Seminare 11 (2006), 207-214.
    Preprint.
  • R. Haller-Dintelmann, H. Heck, and M. Hieber, "Lp-Lq-estimates for parabolic systems in non-divergence form with VMO coefficients",
    J. London Math. Soc. (2) 74 (2006), no. 3, 717-736.
    Preprint no. 2375, TU Darmstadt.
  • R. Haller Dintelmann and J. Wiedl, "Kolmogorov kernel estimates for the Ornstein-Uhlenbeck operator",
    Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) 4 (2005), 729-748.
  • R. Haller-Dintelmann and M. Hieber, "Hoo-calculus for products of non-commuting operators",
    Math. Z. 251 (2005), 85-100.
  • R. Haller-Dintelmann, "An extrapolation theorem for the bounded Hoo-calculus on Lp(Ω; X)",
    Differential Integral Equations 18 (2005), no. 3, 263-280.
  • R. Haller, H. Heck, and M. Hieber, "Muckenhoupt weights and maximal Lp-regularity",
    Arch. Math. (Basel) 81 (2003), 422-430.
  • R. Haller, H. Heck, and A. Noll, "Mikhlin's theorem for operator-valued Fourier multipliers in n variables",
    Math. Nachr. 244 (2002), 110-130.

Preprints and papers in preparation

  • R. Brown, R. Haller-Dintelmann, and Patrick Tolksdorf, "Sobolev extension operators for functions with partially vanishing trace".
    In preparation.

PhD thesis

  • R. Haller-Dintelmann, "Methoden der Banachraum-wertigen Analysis und Anwendungen auf parabolische Probleme" (Methods of the analysis of functions with values in Banach spaces and applications to parabolic problems).
    Wissenschaftlicher Verlag Berlin, 2004.

Habilitation

  • R. Haller-Dintelmann, "Lp-Regularity Theory for Linear Elliptic and Parabolic Equations", habilitation thesis, TU Darmstadt, 2008.

 

     

Kontakt

Technische Universität Darmstadt
Fachbereich Mathematik
AG Angewandte Analysis

Esther Bauer

Schloßgartenstr. 7
64289 Darmstadt
Raum S2|15 420

bauermathematik.tu-darmstadt.de
Tel.: +49 (0)6151 / 16-21484
Fax: +49 (0)6151 / 16-21483

A A A | Print Drucken | Impressum Impressum | Contact Kontakt
    zum Seitenanfangzum Seitenanfang